# SDR ASOA201907143038

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 41,709 hours, 32,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AISLE PATH EMERGENCY LIGHT AFT STRIP WAS INOPERATIVE. MAINTENANCE REPLACED THE AFT AILSE PATH LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD
